Աստղաֆիզիկա =Астрофизика =Astrophysics

Некоторые дифференциальные соотношения для задачи рассеяния волны в одномерной среде

Седракян, Д. М. and Хачатрян, А. Ж. (1999) Некоторые дифференциальные соотношения для задачи рассеяния волны в одномерной среде. Աստղաֆիզիկա, 42 (3). pp. 419-426. ISSN 0571-1712

[img]
Preview
PDF
Download (1092Kb) | Preview
    Item Type: Article
    Additional Information: Some differential relations for the problem of the wave transport in an one-dimentional arbitrary medium.
    Uncontrolled Keywords: Sedrakian D. M., Khachatian A. Zh.
    Subjects: Q Science > QA Mathematics
    Q Science > QB Astrophysics
    Q Science > QC Physics
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 04 Jul 2013 12:09
    Last Modified: 04 Jul 2013 12:09
    URI: http://astro.asj-oa.am/id/eprint/1077

    Actions (login required)

    View Item